# SDR AALA202205260007

- Difficulty date: May 25, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N584UW
- Make and model: Airbus A300*
- Aircraft serial: 6194
- Aircraft time: 24,769 hours, 9,786 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED:  4L CABIN DOOR DAMPER PRESSURE LOW. SERVICED DAMPER PER AMM 52-10-00.
